# SDR QXEA2016080400514

- Difficulty date: July 14, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 85310340103
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED ON BEAM COMMON TO PILOT'S BULKHEAD AND SEAT TRACK 10.  REMOVED BULKHEAD STIFFENER IAW SRM 51-42-05.  LOCATED AND DRILLED IAW SRM 51-40-07 REPAIR -01. INSTALLED A NEW STIFFENER IAW 51-42-05 REPAIR 01.  RESTORED FINISH IAW SRM 51-25-10 REPAIR -01 AND 51-25-15 REPAIR -01.
